应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (2): 237-248    DOI: 10.1007/s10255-018-0749-7
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Homology Cycles and Dependent Cycles of Hypergraphs
Jian-fang WANG1, Xin XU2
1 Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China;
2 School of Sciences, North China University of Technology, Beijing 100144, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9